# SDR UPS05843787

- Difficulty date: January 10, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- Aircraft time: 66,167 hours, 27,140 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fitting
- Part number: 3705290
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, TAIL CONE ATTACH FITTING CRACKED ON L36, STA 1875.  REMOVED AND REPLACED FITTING IAW SRM 51-1-21, 51-1-20D, 51-1-8, 51-3-0.
